Doctor insights on:
Warfarin Causes A Terrible Taste In My Mouth
What can cause a mushy feeling in the back of the head? Age 73 male weight 235 height 6'2" on warfarin, benazepril, and fluid pill
Hematoma: Most likely bleed in soft tissues causing a hematoma see a physician. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
My girlfriend hit her head hard on her dogs head and she was feeling dizzy yesterday is it cause she's on warfarin or is it a concussion?
See doctor: It may be both. She should see her doctor to exclude bleeding inside her head. ...Read more
44 year-old female with a history of DVT and stroke; on Warfarin daily now with right leg swelling and bilateral leg pain.....?
Need good ultrasound study and a cardiac echo: Was there a reason found for the stroke? A clot in the leg may travel to the lung, but should not normally be able to get to the brain. The most likely reason it did is a defect in the heart. An echocardiogram will help sort the heart out, and can guide a repair. A good ultrasound of the legs is necessary to see if there is a recurrent clot. If not, another consideration is Post-Thrombotic Syndrome - failure o the valves in the leg veins from scarring after DVT. Patients with DVT need to wear compression hose daily for at least 2 yrs after DVT to minimize the risk of PTS. ...Read more
Speak to your doctor: May be you have small bleed causing your problem, will examine, may be caused dose related ...Read more
No: A diabetic patient undergoing full mouth dental extractions may require some additional measures, but being placed on Coumadin (warfarin) is not indicated. ...Read more
No: It can alter the sense of taste. ...Read more
Years of nocturia suddenly worse. Dry mouth. No evidence of heart or kidney problems. No sleep apnea. Labs & urine norm. Side effect of warfarin?
No: See a urogynecologist or urologist and have it evaluated. ...Read more
My INR was an 8.7 on thursday and I haven't taken an coumadin (warfarin). Today my son bumped his head on mine really hard. Should I be worried?
Hello I'm still not filling to well after having vit k to get my INR down from 9 I havnt had no warfarin for a wk n had a bad head for 3days now?
Can't say for sure: There could be a variety of reasons. It needs to clear that your headaches are not due to bleeding in the brain area. Usually after stopping warfarin the protime recovers. There can occasionally be coagulation issues that need to be clarified and why you got the warfarin initially. ...Read more
I am taking warfarin. In the night I bit the inside of my lip and it is swelling up a lot. I am having no other symptoms. Should I be worried?
It's now Sunday I had a fall downstairs Friday nite & hit my head I'm on warfarin my head is sore swollen & bruised do I still need to see A & E?
Because you take Coumadin (warfarin) and have bruise, most importantly we want to make sure there is no internal/Intracranial /Subdural bleeding. This may suddenly get worse.
On Warfarin. Fell over hitting head and left side. Checked out - all ok. Now chest pain when I cough. No bruising - feel fine. Should I be worried.
I'm taking Coumadin (warfarin) I started 3days ago my teeth fill like dentures. Hurt to chew anything. Is this a side affect?
Coumadin (warfarin) and teeth: No Coumadin (warfarin) does not make your teeth like dentures. See your dentist. ...Read more
On Warfarin - fell and hit head and side. Dr said no internal bleeding - just strained muscle. Can this influence INR as next test not for six weeks?
I had a very large saddle embolism about a yr ago I'm on warfarin 4 life but keep getting a numb feeling in my bottom lip cud this be another clot?
Not likely linked: The lip symptom is not very likely to be linked to the rest of the clotting illness. ...Read more
History of DVT and pe been off Coumadin (warfarin) for 6 weeks developed a severe headache this evening mainly on right side of head and neck?
Fell down a flight of stairs a week ago & banged head had ct scan that was ok but still feeling light headed & nauseous is this normal im on warfarin?
Bumped my head on table while on coumadin (warfarin). The spot feels sore to touch. No bruising or other symptoms. Inr usually 2-2.5. Should I be concerned?
Potential: Warfarin prevents one's ability to clot... Avoidance of any trauma, no matter how insignificant is of utmost importance, lest you develop a hematoma... ...Read more
Can I get implants I am a 48 year old male. I haven't been to the dentist in 25 years. I have some missing and broken teeth. I take 7mlg of warfarin a day because of a pulminary embalism I had 6 years ago and I have hep-c. Can I still get implants and not
Yes: You can still be a candidate for implant treatment. With your complex situation, you should see the specialist first -- The Prosthodontist. After examination, treatment options can be discussed. Then the Prosthodontist can assemble the team best suited to provide optimum treatment. Good Luck. ...Read more